# SDR CA981116001

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 47G-2
- Engine: Lyc VO435A1E
- System (JASC): 6220 · Main Rotor Head
- Part: Stabilizer
- Part number: 471401104
- Condition: Cracked
- Location: Main Rotor
- Component: 471401241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STABILIZER BAR CRACKED AT ROOT OF TUBE WHERE IT JOINS THE HEAD.
